# SDR CALA9900052

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP AT LOWER SURFACE AFT OF MOUNT SCREWS HAS A 1 INCH LONG CRACK.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-2 AND 51-30-2.
